# SDR SWI2025F00787

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R ATTACH FLANGE BETWEEN FS1015 Â€“ 1031 (C-CHECK RO 06/29/2025)REPAIRED CORROSION DAMAGE ON STR 26R ATTACH FLANGE BETWEEN FS1015 AND FS1031 BY COMPLETING ALL STEPS (1-13) OF REO 690-53-61-1555, REV --, DATED 2025-05-01.  LEAK CHECK GOOD.  SEE CONTINUE CARD FOR DETAILS.
